# SDR REXA2017021200235

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 7,697 hours, 5,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVI DOOR FORWARD SURROUND RIGHT LATCH PIN INTERCOSTAL CORRODED, FS 364 AT STGR 26R. OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.
